La fonction de partition bien connue
The well-known partition function
Accepté le :
Publié le :
@article{CRMATH_2015__353_4_287_0, author = {Chen, Yong-Gao and Li, Ya-Li}, title = {On the square-root partition function}, journal = {Comptes Rendus. Math\'ematique}, pages = {287--290}, publisher = {Elsevier}, volume = {353}, number = {4}, year = {2015}, doi = {10.1016/j.crma.2015.01.013}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.crma.2015.01.013/} }
TY - JOUR AU - Chen, Yong-Gao AU - Li, Ya-Li TI - On the square-root partition function JO - Comptes Rendus. Mathématique PY - 2015 SP - 287 EP - 290 VL - 353 IS - 4 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2015.01.013/ DO - 10.1016/j.crma.2015.01.013 LA - en ID - CRMATH_2015__353_4_287_0 ER -
Chen, Yong-Gao; Li, Ya-Li. On the square-root partition function. Comptes Rendus. Mathématique, Tome 353 (2015) no. 4, pp. 287-290. doi : 10.1016/j.crma.2015.01.013. https://www.numdam.org/articles/10.1016/j.crma.2015.01.013/
[1] On the number of factorizations of an integer, Integers, Volume 11 (2011) (A12, 5 p)
Cité par Sources :
☆ This work was supported by the National Natural Science Foundation of China (No. 11371195) and PAPD.